# SDR UPS05444888

- Difficulty date: July 12, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 75,488 hours, 21,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT SIDE WEB FOUND CRACKED AT STA 300 WL 150.  CRACK LENGTH 0.25 IN. NLG W/W RHS SIDE WEB REPAIRED AT BS 300 WL 150 AREA AS PER SRM 53-10-04 FIG 116.
